Universidad Complutense de Madrid
E-Prints Complutense

Some results concerning polymeasures

Impacto

Downloads

Downloads per month over past year



Villanueva, Ignacio (2000) Some results concerning polymeasures. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 455-460. ISSN 1137-2141

[img]
Preview
PDF
186kB

Official URL: http://www.rac.es/4/4_3_1.php



Abstract

We present some results concerning the general theory of polymeasures. Among them, we point out an example of a polymeasure of bounded semivariation and unbounded variation, and two different characterizations of uniform polymeasures.


Item Type:Article
Uncontrolled Keywords:Theory of polymeasures
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:11827
Deposited On:14 Dec 2010 07:55
Last Modified:06 Feb 2014 09:11

Origin of downloads

Repository Staff Only: item control page